MAUDE Adverse Event Report: TREACE MEDICAL CONCEPTS HAMMERTOE IMPLANT-MEDIUM; SCREW

TREACE MEDICAL CONCEPTS HAMMERTOE IMPLANT-MEDIUM; SCREW
Model Number SK32
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after an initial hammertoe surgery on (b)(6) 2024, the implant was removed on (b)(6) 2024 due to loss of correction in the second pip joint.There were no deficiencies or malfunctions alleged/found with any tmc device and no other patient outcomes were reported as a result of this event.
 
Additional Manufacturer Narrative
It was reported that after an initial hammertoe surgery on (b)(6)2024, the implant was removed on (b)(6) 2024 due to loss of correction in the second pip (proximal interphalangeal) joint.The joint was revised with a k-wire.Additional information indicates the patient stubbed his toe within several hours of returning home, dislocated his second mtp (metatarsophalangeal) joint as a result, but did not feel anything due to numbness.Follow-up from the surgeon indicates the patient is currently doing well.There were no deficiencies or malfunctions alleged/found with any tmc device and no other patient outcomes were reported as a result of this event.No devices were returned for evaluation.The device history records were reviewed and no issues were identified during the manufacture and release of the devices that could have contributed to what was reported.Although a number of factors could have contributed to what was reported, additional information indicates it is likely that patient non-compliance contributed to what the patient experienced.The company will supplement this mdr as necessary and appropriate.

Brand Name
HAMMERTOE IMPLANT-MEDIUM
Common Device Name
SCREW
Manufacturer (Section D)
TREACE MEDICAL CONCEPTS
100 palmetto park place
ponte vedra FL 32081
Manufacturer (Section G)
TREACE MEDICAL CONCEPTS
100 palmetto park place
ponte vedra FL 32081
Manufacturer Contact
renae ginter
100 palmetto park place
ponte vedra, FL 
9043735940
MDR Report Key20719255
Report Number3011623994-2024-00204
Device Sequence Number6555863
Product Code HWC
UDI-Device Identifier00853114006259
UDI-Public(01)00853114006259
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K222564
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSK32
Device Lot Number300533514
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2024
Initial Report FDA Received Date11/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale